RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find



Search through the site:
Find



Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 1978, Volume 14, Issue 3, Pages 92–96 (Mi ppi1551)  

This article is cited in 1 scientific paper (total in 1 paper)

Large Systems

One-Dimensional Uniform Arrays That Wash Out Finite Islands

P. Gach, G. L. Kurdyumov, L. A. Levin


Abstract: Both deterministic and probabilistic one-dimensional uniform systems of finite automata with local interaction are considered. A state of a deterministic system is called attracting if it is maintained in time and any finite deviation from it disappears over a finite time. Three simple examples are given of systems with a nonunique uniform attracting state. Results of computer simulations of probabilistic systems obtained by superimposing random noise on such systems are given. The simulation results indicate that the systems may be nonergodic in the case of low noise.

Full text (in Russian): PDF file (363 kB)

English version:
Problems of Information Transmission, 1978, 14:3, 223–226

Bibliographic databases:

UDC: 62-507:621.391.1
Received: 08.09.1977

Citation: P. Gach, G. L. Kurdyumov, L. A. Levin, “One-Dimensional Uniform Arrays That Wash Out Finite Islands”, Probl. Peredachi Inf., 14:3 (1978), 92–96

Citation in format AMSBIB
\Bibitem{GacKurLev78}
\by P.~Gach, G.~L.~Kurdyumov, L.~A.~Levin
\paper One-Dimensional Uniform Arrays That Wash Out Finite Islands
\jour Probl. Peredachi Inf.
\yr 1978
\vol 14
\issue 3
\pages 92--96
\mathnet{http://mi.mathnet.ru/ppi1551}
\zmath{https://zbmath.org/?q=an:0393.68060}
\transl
\jour Problems Inform. Transmission
\yr 1978
\vol 14
\issue 3
\pages 223--226


Linking options:
  • http://mi.mathnet.ru/eng/ppi1551
  • http://mi.mathnet.ru/eng/ppi/v14/i3/p92

    SHARE: VKontakte.ru FaceBook Twitter Ya.ru Mail.ru Liveinternet Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Levin, LA, “Self-stabilization of circular arrays of automata”, Theoretical Computer Science, 235:1 (2000), 143  crossref
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:500
    Full text:150

     
    Contact us:
     Terms of Use  Registration © Steklov Mathematical Institute RAS, 2014